# SDR I5EA2023092800031

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N916SC
- Make and model: Boeing 737-86J
- Aircraft serial: 30498
- Aircraft time: 64,102 hours, 26,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMB.  FOUND L1 DOOR NOT CLOSED PROPERLY, AFT EDGE OPEN APPROX. 3/4 INCHES. RESECURED L1 DOOR AND ACCOMPLISHED PRESSURIZATION CHECKS IAW AMM 21-31-00, NO DEFECTRS NOTED, MDL 111831
